# SDR C2XA05TY065

- Difficulty date: December 17, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Aircraft: N12967
- Make and model: Emb EMB-145
- Aircraft serial: 145133
- Aircraft time: 15,687 hours, 11,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING A SCHEDULED INSPECTION, THE LEFT OMEGA BEAM SHOWS SIGNS OF CORROSION ON PREVIOUS REPAIR AT FRAME 20.  MAINTENANCE REMOVED PREVIOUS REPAIR PIECES, FABRICATED NEW PIECES, ALODINED, PRIMED AND INSTALLED IAW EMB-145-SRM-51-40-02, 53-00-10, CPM-51-20-04/05.
